×

zbMATH — the first resource for mathematics

Instability results for reaction-diffusion equations with Neumann boundary conditions. (English) Zbl 0338.35055

MSC:
35K55 Nonlinear parabolic equations
35B35 Stability in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agmon, S.; Douglis, A.; Nirenberg, L.: Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. Comm. pure appl. Math. 12, 623-727 (1959) · Zbl 0093.10401
[2] Casten, R. G.; Holland, C. J.: Stability properties of solutions to systems of reaction-diffusion equations. SIAM J. Appl. math. 33, 353-364 (1977) · Zbl 0372.35044
[3] Chafee, N.: Asymptotic behavior for solutions of a one-dimensional parabolic equation with homogenous Neumann boundary conditions. J. differential equations 18, 111-135 (1975) · Zbl 0304.35008
[4] Courant, R.; Hilbert, D.: 2nd ed. Methods of mathematical physics. Methods of mathematical physics (1961) · JFM 57.0245.01
[5] Fleming, W. H.: A selection-migration model in population genetics. J. math. Biol. 2, 219-234 (1975) · Zbl 0325.92009
[6] Keller, H. B.; Cohen, D. S.: Some positone problems suggested by nonlinear heat generation. J. math. Mech. 16, 1361-1376 (1967) · Zbl 0152.10401
[7] Kazdan, J. L.; Warner, F. W.: Remarks on some quasilinear elliptic equations. Comm. pure appl. Math. 28, 567-597 (1975) · Zbl 0325.35038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.